{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,29]],"date-time":"2026-04-29T15:52:45Z","timestamp":1777477965017,"version":"3.51.4"},"reference-count":12,"publisher":"SAGE Publications","issue":"5","license":[{"start":{"date-parts":[[2009,7,31]],"date-time":"2009-07-31T00:00:00Z","timestamp":1248998400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Clin Appl Thromb Hemost"],"published-print":{"date-parts":[[2010,10]]},"abstract":"<jats:p>Atraumatic osteonecrosis has been associated with a variety of clinical conditions including corticosteroid usage, alcoholism, infections, hyperbaric events, storage disorders, marrow-infiltrating diseases, coagulation defects, and some autoimmune diseases. Osteonecrosis due to thrombophilia is an extremely rare condition with only few cases reported previously in the literature. Hormone-replacement therapies cause increased risk of venous thrombosis, probably by causing a synergistic effect with inherited clotting defects. In this article, we report a young female with Turner syndrome, who developed avascular necrosis of the femoral head during treatment with oral estrogen, which was associated with low protein S levels.<\/jats:p>","DOI":"10.1177\/1076029609339746","type":"journal-article","created":{"date-parts":[[2009,7,31]],"date-time":"2009-07-31T20:25:43Z","timestamp":1249071943000},"page":"599-601","source":"Crossref","is-referenced-by-count":8,"title":["Atraumatic Osteonecrosis After Estrogen Replacement Therapy Associated with Low Protein S Level in a Patient with Turner Syndrome"],"prefix":"10.1177","volume":"16","author":[{"given":"Kemal","family":"\u00dcreten","sequence":"first","affiliation":[{"name":"Departments of Rheumatology (K\u00dc), and Endocrinology (M\u00d6) Ministry of Health Diskapi Yildirim Beyazit Research and Educational Hospital, Ankara, Turkey,"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"M. Akif","family":"Ozturk","sequence":"additional","affiliation":[{"name":"Department of Rheumatology, Gazi University School of Medicine, Ankara, Turkey (MAO)"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ahmet","family":"Bostanc\u0131","sequence":"additional","affiliation":[{"name":"Department of Gynecology, Ministry of Health Ankara Education and Research Hospital, Ankara, Turkey (AB)"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"\u00d6zcan","family":"\u00c7eneli","sequence":"additional","affiliation":[{"name":"Department of Hematology, Kirikkale University Faculty of Medicine, Kirikkale, Turkey (\u00d6\u00c7)"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mustafa","family":"\u00d6zbek","sequence":"additional","affiliation":[{"name":"Department of Hematology, Hacettepe University School of Medicine, Ankara, Turkey (ICH)"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"\u0130brahim C.","family":"Haznedaro\u011flu","sequence":"additional","affiliation":[{"name":"Department of Hematology, Hacettepe University School of Medicine, Ankara, Turkey (ICH)"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2009,7,31]]},"reference":[{"key":"atypb1","doi-asserted-by":"publisher","DOI":"10.1053\/sarh.2002.33724b"},{"key":"atypb2","doi-asserted-by":"publisher","DOI":"10.2106\/00004623-199707000-00017"},{"issue":"5","key":"atypb3","first-page":"323","volume":"2","author":"Glueck CJ","year":"2001","journal-title":"JOP"},{"key":"atypb4","doi-asserted-by":"publisher","DOI":"10.1016\/j.ejrad.2007.03.019"},{"issue":"1","key":"atypb5","first-page":"5","volume":"65","author":"Jones JP Jr.","year":"1999","journal-title":"Acta Orthop Belg"},{"key":"atypb6","doi-asserted-by":"publisher","DOI":"10.1016\/S1521-6934(03)00015-4"},{"key":"atypb7","doi-asserted-by":"publisher","DOI":"10.1016\/S0140-6736(94)90286-0"},{"issue":"5","key":"atypb8","first-page":"548","volume":"71","author":"Pabinger I.","year":"1994","journal-title":"The GTH Study Group on Natural Inhibitors. Thromb Haemost"},{"key":"atypb9","doi-asserted-by":"publisher","DOI":"10.1160\/TH04-11-0759"},{"key":"atypb10","doi-asserted-by":"publisher","DOI":"10.1055\/s-0038-1665408"},{"key":"atypb11","doi-asserted-by":"publisher","DOI":"10.1016\/S0029-7844(96)00530-3"},{"key":"atypb12","doi-asserted-by":"publisher","DOI":"10.1097\/00001721-200110000-00006"}],"container-title":["Clinical and Applied Thrombosis\/Hemostasis"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/1076029609339746","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/1076029609339746","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T14:00:41Z","timestamp":1777384841000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1177\/1076029609339746"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2009,7,31]]},"references-count":12,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2010,10]]}},"alternative-id":["10.1177\/1076029609339746"],"URL":"https:\/\/doi.org\/10.1177\/1076029609339746","relation":{},"ISSN":["1076-0296","1938-2723"],"issn-type":[{"value":"1076-0296","type":"print"},{"value":"1938-2723","type":"electronic"}],"subject":[],"published":{"date-parts":[[2009,7,31]]}}}